# SDR DJFA2008004

- Difficulty date: January 16, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N446CW
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 4,019 hours, 3,551 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21085004
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,064 hours, 995 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE BOTH IB RIBS WERE FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. MAINT REPLACED BOTH RIBS WITH THE IMPROVED PARTS.
